# SDR REXA2016031700411

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 19,674 hours, 12,597 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK GLOW STRIP LOOSE IN GALLEY.  SECURED GALLEY EMER FLOOR TRACK LIGHTING STRIP IAW AMM 33-51-01.
